Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Moment and BV-functions on commutative semigroups

Author: P. H. Maserick
Journal: Trans. Amer. Math. Soc. 181 (1973), 61-75
MSC: Primary 22A20; Secondary 44A50
MathSciNet review: 0396835
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general notion of variation of functions on an arbitrary commutative semigroup with identity is introduced. The concept includes Hausdorff's for the additive semigroup of nonnegative integers as well as the more recent notions introduced for semilattices. An abstract moment problem is formulated and solved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22A20, 44A50

Retrieve articles in all journals with MSC: 22A20, 44A50

Additional Information

Keywords: BV-functions, semigroup, moment problem, exponential, completely monotonic function, integral representation, finite difference, vector lattice, Banach algebra, convolution measures
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society